# SDR ASOA201812035349

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656004Z503DAL
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGE TO RT 9G BULKHEAD AFT SIDE INSERT/RIVNUT LOCATIONS.  REPAIRED DAMAGE IAW EO CL-600-2B19-53-L05915 DATED 11/21/2018 AND EC/TC EO CL-600-2B19-53-L05915.
